# SDR FDEA201804120970

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 62,997 hours, 22,296 cycles
- System (JASC): 2612 · Fire Detection
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

DURING A MAIN DECK CARGO FIRE PROTECTION CHECK,  SMOKE CAME OUT BOTH FLIGHT DECK  VENT DIFFUSERS.  RAN QRH AND  SMOKE CLEARED.   OPERATED PACKS WITH ENGINES AS PNUEMATIC SOURCE IAW JRH. COULD NOT DUPLICATE SMOKE IN COCKPIT.  OPERATED PACKS WITH APU AS PNEUMATIC SOURCE IAW AMM 49-11-00-2, AND 21-00-00-2. COULD NOT DUPLICATE SMOKE IN COCKPIT.   PERFORMED CARGO ISOLATION OPS CHECK IAW AMM 21-51-00,504. COULD NOT DUPLICATE SMOKE IN COCKPIT.  PERFORMED  FIM 21-00-01-3, PROCEDURE 4, DUE TO PIREP SMOKE CLEARED AFTER QRH, PRIOR TO LANDING. NO DEFECTS NOTED.  REMOVED AND REPLACED HYDRAULIC RESERVOIR PRESSURIZATION MODULE AND LEFT HYD  HYDRAULIC  HYDRAULIC RESERVOIR DEPRESSURIZATION VALVE AS A PRECAUTION DUE TO THE LT HYDRAULIC OVERFULL BEING DISPLAYED ON EICAS AND POST FLIGHT ODOR OF HYDRAULIC FLUID IN THE  THE COCKPIT. AIRCRAFT OK FOR FLIGHT.
